标题:Singular value inclusion sets of rectangular tensors
作者:Yao, Hongmei; Zhang, Can; Liu, Lei; Zhou, Jiang; Bu, Changjiang
通讯作者:Yao, Hongmei;Yao, HM
作者机构:[Yao, Hongmei; Zhang, Can; Zhou, Jiang; Bu, Changjiang] Harbin Engn Univ, Coll Sci, Harbin 150001, Heilongjiang, Peoples R China.; [Liu, Lei] Shando 更多
会议名称:21st Conference of the International-Linear-Algebra-Society (ILAS)
会议日期:JUL 24-28, 2017
来源:LINEAR ALGEBRA AND ITS APPLICATIONS
出版年:2019
卷:576
页码:181-199
DOI:10.1016/j.laa.2018.05.011
关键词:Singular value inclusion set; Rectangular tensor; Digraph; Lifting; square tensor
摘要:In this paper, two singular value inclusion sets for rectangular tensors via a digraph and a lifting square tensor are given, respectively. Furthermore, it is shown that these two singular value inclusion sets are both tighter than the known result given by Zhao and Li in Theorem 2.1 of [25], and singular value inclusion sets via a digraph in special case are tighter than the inclusion sets via a lifting square tensor, numerical examples are still given to show the relation among the inclusion sets via a digraph, the inclusion sets via a lifting square tensor and the known result given by Zhao and Li [25]. Finally, by using the lifting square tensors, the result of tensors provided by Bu et al. [24] is extended to rectangular tensors. (C) 2018 Elsevier Inc. All rights reserved.
收录类别:CPCI-S;EI;SCIE
资源类型:会议论文;期刊论文
TOP